# SDR UPS97522371

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, AIR TURNBACK DUE TO SMOKE IN COCKPIT AND MAIN CARGO FIRE WARNING.  LEFT ENGINE LOST 8 QTS IN 16 MIN OF FLIGHT AND 45 MIN OF BLOCK TIME.  CLIMBING THROUGH 12,000 FT MAIN CARGO FIRE WARNING CAME ON AND SMOKE ENTERED COCKPIT.  ACCOMPLISHED CHECKLIST.  REPLACED LT ENGINE PER TASK CARD 5001.  RAN ENGINE PER TASK CARD 500 2, ENGINE RAN IN PARAMETERS.
